Alert archive / West Virginia / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 82, NWS Charleston, WV

June 2, 2009Tyler County, West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 2, 2009, 6:55 PM EDT for Tyler County, West Virginia. It was in force for 50 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2009, 6:55 PM EDT (22:55 UTC)
Expired
Jun 2, 2009, 7:45 PM EDT
In force
50 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon

County Tyler County, WV

The radar

The Pittsburgh radar (KPBZ), 129 km from the middle of the area, began a volume at 22:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 7:20 PM EDTTSTM WND DMGMiddlebourne, WVTREES DOWN NEAR MIDDLEBOURNE...LITTLE..BEARSVILLE AND SHIRLEY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 3:18 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 251 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2009-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 581 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2009-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 56 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
581 J/kg
Mixed-layer CIN
-117 J/kg
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
56 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KRLX 022255
SVRRLX
WVC095-022345-
/O.NEW.KRLX.SV.W.0082.090602T2255Z-090602T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
655 PM EDT TUE JUN 2 2009

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TYLER COUNTY IN WEST VIRGINIA...
  THIS INCLUDES THE CITY OF MIDDLEBOURNE...

* UNTIL 745 PM EDT

* AT 653 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
  MILES SOUTHWEST OF MIDDLEBOURNE...AND MOVING NORTHEAST AT 20 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SISTERSVILLE AND PADEN CITY

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.

&&

LAT...LON 3961 8093 3959 8090 3960 8085 3957 8082
      3955 8077 3949 8072 3946 8063 3935 8089
      3938 8090 3940 8094 3935 8095 3935 8101
      3955 8104
TIME...MOT...LOC 2255Z 239DEG 17KT 3942 8101

$$

21
1 follow-up statement
000 
WWUS51 KRLX 022336
SVSRLX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
736 PM EDT TUE JUN 2 2009

WVC095-022346-
/O.EXP.KRLX.SV.W.0082.000000T0000Z-090602T2345Z/
TYLER WV-
736 PM EDT TUE JUN 2 2009

...THE SEVERE THUNDERSTORM WARNING FOR TYLER COUNTY WILL EXPIRE AT
745 PM EDT...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER OTHER WEAKER
THUNDERSTORMS IN THE AREA MAY PRODUCE GUSTY WINDS AND PEA SIZE HAIL.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT
TUESDAY EVENING FOR CENTRAL KENTUCKY AND SOUTHEAST OHIO AND CENTRAL
WEST VIRGINIA.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3961 8093 3959 8090 3960 8085 3957 8082
      3955 8077 3949 8072 3946 8063 3935 8089
      3938 8090 3940 8094 3935 8095 3935 8101
      3955 8104
TIME...MOT...LOC 2336Z 239DEG 17KT 3952 8079

$$

05

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:33 PM EDT, 3 hours 22 minutes earlier.

Area forecast discussion, Jun 2, 3:33 PM EDT, 3 hours 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
333 PM EDT TUE JUN 2 2009

.SYNOPSIS...
FRONT PUSHES VERY SLOWLY SOUTHWARD THROUGH OUR REGION TONIGHT AND
WEDNESDAY...STALLING WEDNESDAY NIGHT AND THURSDAY AS A WAVE MOVES
ALONG THE FRONT. HIGH PRESSURE BUILDS IN FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
SHORT TERM MODELS ALL SHOW SOME MID LEVEL DEFORMATION AND VERY WEAK
UPPER LEVEL DIVERGENCE ACROSS NORTHERN PORTION OF FORECAST AREA
LATER THIS AFTERNOON.  AS A RESULT HAVE PUT IN LIKELY
SHOWERS/THUNDER THEN.  AFTER SUN LEAVES THIS EVENING ANY
PRECIPITATION SHOULD DIE.  PRECIPITATION COMING IN WITH FRONT AGAIN
WEDNESDAY.  GFS FASTEST WITH FRONT PUSHING SOUTH BUT LIKE A LITTLE
SLOWER PUSH SO HAVE GONE WITH HIGHER MIN TEMPS TONIGHT THEN MAV
SHOWING.  SLIGHT CHC SVR WEDNESDAY BUT FRONT LOCATION IN AFTERNOON
WILL DETERMINE WHERE THE STRONGER STORMS MAY DEVELOP.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
ALL MODELS POINT TO A VERY SLOW SOUTHWARD MOVING FRONT ACROSS THE
AREA WEDNESDAY INTO THURSDAY...AS A WAVE OF LOW PRESSURE RIDES ALONG
THE FRONT. GOOD DYNAMIC SUPPORT...MOISTURE INFLUX AND DECENT
INSTABILITY WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS. THERE
IS SOME POTENTIAL FOR AT LEAST LOCALIZED WATER PROBLEMS...WHICH WILL
BE MONITORED CLOSELY FOR ANY FUTURE FLOOD WATCHES AND WARNINGS.

HIGH PRESSURE SLOWLY BUILDS IN FROM THE NORTHWEST THURSDAY NIGHT...
WITH SHOWERS DECREASING FROM THE NORTHWEST.

WENT WITH BIAS CORRECTED MODEL GUIDANCE ON TEMPERATURES... WITH A
COOLING TREND ON THURSDAY AND THURSDAY NIGHT BEHIND THE FRONT.

&&

.LONG TERM /FRIDAY THROUGH TUESDAY/...
BY FRIDAY THE FRONT WILL BE SOUTH OF THE AREA WITH A RIDGE BUILDING
INTO THE CWA THROUGH SATURDAY. ON SUNDAY AND MONDAY THE UNSETTLED
WEATHER MAKES A RETURN AS WE GET IN THE PERIPHERY OF THE WESTERLIES
RIDING OVER THE TOP OF THE RIDGE. STAYED CLOSED TO HPC
GUIDANCE THROUGH THIS PERIOD.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS WILL BE THE RULE THROUGH TONIGHT AS THERE IS LITTLE
LOW LEVEL MOISTURE TO CAUSE LOW CIGS.  SOME LIGHT FOG NEAR RIVER
VALLEYS LATE TONIGHT THROUGH DAWN.  THE NEXT CHANCE OF MVFR CIGS
WILL BE IN SE OHIO MID DAY WEDNESDAY AS THE FRONT PUSHES SOUTH.

AVIATION OUTLOOK /BEYOND 06Z WEDNESDAY/...
POSSIBLE IFR IN SHOWERS AND THUNDERSTORMS WEDNESDAY NIGHT
THROUGH THURSDAY NIGHT.

&&

.HYDROLOGY...
THUNDERSTORMS WEDNESDAY INTO THURSDAY WILL CONTAIN SOME
DOWNPOURS...WHICH COULD LEAD TO LOCALIZED FLOODING PROBLEMS...
INCLUDING PONDING ON STREETS...AND FILLING OF CULVERTS AND OTHER
POOR DRAINAGE AREAS.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...NONE.
OH...NONE.
KY...NONE.
VA...NONE.

&&

SYNOPSIS...AAR/JMV/TJT
NEAR TERM...AAR
SHORT TERM...JMV/TJT
LONG TERM...JMV/TJT
AVIATION...AAR
HYDROLOGY...JMV
Hazardous weather outlook, Jun 2, 3:57 PM EDT, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
357 PM EDT TUE JUN 2 2009

KYZ101>103-105-OHZ083>087-WVZ005>008-013>018-027>030-032000-
GREENUP-CARTER-BOYD-LAWRENCE KY-JACKSON OH-VINTON-MEIGS-GALLIA-
LAWRENCE OH-WAYNE-CABELL-MASON-JACKSON WV-LINCOLN-PUTNAM-KANAWHA-
ROANE-WIRT-CALHOUN-CLAY-BRAXTON-GILMER-LEWIS-
357 PM EDT TUE JUN 2 2009

...SEVERE THUNDERSTORM WATCH 323 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY
INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR
WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED
FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A
FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE
AREAS.

ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND
LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

VAZ003-004-WVZ024>026-033>039-046-047-032000-
DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-NICHOLAS-WEBSTER-UPSHUR-POCAHONTAS-RANDOLPH-
357 PM EDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY
INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR
WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED
FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A
FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE
AREAS.

ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND
LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-075-076-WVZ009>011-019-020-032000-
PERRY-MORGAN-ATHENS-WASHINGTON-WOOD-PLEASANTS-TYLER-RITCHIE-
DODDRIDGE-
357 PM EDT TUE JUN 2 2009

...SEVERE THUNDERSTORM WATCH 323 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO AND WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY
INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR
WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED
FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A
FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE
AREAS.

ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND
LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

WVZ031-032-040-032000-
HARRISON-TAYLOR-BARBOUR-
357 PM EDT TUE JUN 2 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE COLD FRONT WILL THEN SETTLE SOUTH THROUGH THE AREA WEDNESDAY
INTO THURSDAY NIGHT...WITH THUNDERSTORMS. DOWNPOURS WILL OCCUR
WITH SOME OF THE STORMS...WHICH COULD LEAD TO A FEW LOCALIZED
FLOODING PROBLEMS. IF A MORE ORGANIZED THREAT BECOMES APPARENT...A
FLASH FLOOD WATCH MAY EVENTUALLY BE NEEDED FOR THE MOST VULNERABLE
AREAS.

ALSO...SOME OF THE STORMS COULD STILL CONTAIN GUSTY WINDS AND
LARGE HAIL ON WEDNESDAY INTO WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 2, 6:39 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
639 PM EDT TUE JUN 2 2009

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             PARKERSBURG             39.28N 81.51W
06/02/2009  U0.88 INCH       WOOD               WV   PUBLIC

&&

NNNN
Local storm report, Jun 2, 6:41 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
641 PM EDT TUE JUN 02 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     TSTM WND GST     MARIETTA                39.42N 81.45W
06/02/2009  E60 MPH          WASHINGTON         OH   TRAINED SPOTTER

&&

NW
Local storm report, Jun 2, 6:42 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
642 PM EDT TUE JUN 2 2009

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0639 PM     HAIL             MARIETTA                39.42N 81.53W
06/02/2009  U0.75 INCH       WASHINGTON         OH   PUBLIC

&&

NNNN
Local storm report, Jun 2, 6:45 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
645 PM EDT TUE JUN 2 2009

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0626 PM     HAIL             PARKERSBURG             39.28N 81.52W
06/02/2009  U1.25 INCH       WOOD               WV   PUBLIC

&&

NNNN
Local storm report, Jun 2, 6:46 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
646 PM EDT TUE JUN 2 2009

..TIME...   ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE...   ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             LOWELL                  39.56N 81.52W
06/02/2009  U0.75 INCH       WASHINGTON         OH   PUBLIC

&&

NNNN
Special weather statement, Jun 2, 6:53 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
653 PM EDT TUE JUN 2 2009

WVZ025-030100-
LOGAN-
653 PM EDT TUE JUN 2 2009

...STRONG THUNDERSTORMS WILL AFFECT LOGAN COUNTY...

AT 650 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS MOVING INTO LOGAN COUNTY.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

26

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 3:26 PM EDTSevere Thunderstorm WarningRLXMason, Putnam49 min
Jun 2, 3:44 PM EDTSevere Thunderstorm WarningRLXCabell, Mason46 min
Jun 2, 4:16 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Mason, Putnam44 min
Jun 2, 4:34 PM EDTSevere Thunderstorm WarningRLXMason41 min
Jun 2, 5:06 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Wood54 min
Jun 2, 5:46 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha, Roane59 min
Jun 2, 5:57 PM EDTSevere Thunderstorm WarningRLXJackson, Pleasants, Ritchie, Wirt, Wood48 min
Jun 2, 6:12 PM EDTFlash Flood WarningRLXMingo2 hr
Jun 2, 6:18 PM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler, Wood72 min
Jun 2, 6:20 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Mingo, Wyoming55 min
Jun 2, 6:26 PM EDTSevere Thunderstorm WarningRLXWayne49 min
Jun 2, 6:31 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo, Wayne47 min
Jun 2, 7:00 PM EDTSevere Thunderstorm WarningRLXBoone, Lincoln, Logan, Mingo48 min
Jun 2, 7:04 PM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam56 min
Jun 2, 7:14 PM EDTSevere Thunderstorm WarningRLXCabell, Wayne46 min
Jun 2, 7:29 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha46 min
Jun 2, 7:37 PM EDTSevere Thunderstorm WarningRLXCabell, Kanawha, Lincoln, Putnam, Wayne53 min
Jun 2, 7:50 PM EDTSevere Thunderstorm WarningRLXJackson, Roane, Wirt, Wood40 min
Jun 2, 7:59 PM EDTSevere Thunderstorm WarningRLXBarbour, Harrison, Taylor46 min

Nearby

Severe Thunderstorm Warnings in West Virginia, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.